Zoloft has to build in the system. So taking at times makes no sense. Xanax taken that way for its calming effect would make more sense. Best to talk with the doctor about this. Has she said why she takes it? Do you have the bottle to know if taking it the way she does is what was prescribed? Is she in a nursing home or facility that administers it? Let her take it as she has and check with the doctor. You don't want withdrawal. There may be some reason for it we don't know. Contacting the doctor will help the doc know what is happening. as far as you know, someone may be pilfering.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 21 Aug 2009 • 5 answers
Posted 5 Apr 2014 • 1 answer
Posted 23 Sep 2016 • 2 answers
Posted 7 Dec 2016 • 1 answer
My mother in law has been taking lisinopril for about 40 years. 8 months ago her BP has been fluctu?
Posted 8 Nov 2017 • 1 answer